Biography: De Volson Wood

F. P. Matz
The American Mathematical Monthly
Vol. 2, No. 9/10 (Sep. - Oct., 1895), pp. 253-256
DOI: 10.2307/2969269
Stable URL: http://www.jstor.org/stable/2969269
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Biography: De Volson Wood
We're having trouble loading this content. Download PDF instead.